# SDR UALA2010041401257

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 75,646 hours, 12,309 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 233T620121
- Part serial: D00680
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.  TRIM WILL INTERMITTENTLY WORK FOR VERY SHORT TIME.  FAILED 90 PERCENT OF TIME.  REPLACED RUDDER TRIM ACTUATOR AND RUDDER TRIM AILERON CONTROL PANEL AND ACCOMPLISH TESTS IAW MM AND ALL CHECKS.
